Publication
Title
Sign gradations on group-ring extensions of graded rings
Author
Abstract
Language
English
Source (journal)
Journal of pure and applied algebra. - Amsterdam
Publication
Amsterdam : 1993
ISSN
0022-4049
Volume/pages
85:3(1993), p. 311-316
ISI
A1993KV50000006
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 19.07.2012
Last edited 06.05.2018
To cite this reference